# SDR IPXA2017101022499

- Difficulty date: October 3, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 27,355 hours, 18,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N5457
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-15,  MAIN DECK FLOOR PANEL DELAMINATED.    FABRICATED A NEW FLOOR PANEL 232XMF IAW B757-5320-9692-K.
